PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 123 | 3 | 291-294
Tytuł artykułu

The splitting spectrum differs from the Taylor spectrum

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct a pair of commuting Banach space operators for which the splitting spectrum is different from the Taylor spectrum.
Słowa kluczowe
Czasopismo
Rocznik
Tom
123
Numer
3
Strony
291-294
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-11-21
Twórcy
autor
  • Mathematical Institute, Academy of Sciences of the Czech Republic, Žitná 25 115 67 Praha 1, Czech Republic , vmuller@mbox.cesnet.cz
Bibliografia
  • [1] J. Eschmeier, Analytic spectral mapping theorems for joint spectra, in: Operators in Indefinite Metric Spaces, Scattering Theory and Other Topics (Bucharest, 1985), H. Helson, B. Sz.-Nagy, F. H. Vasilescu and D. Voiculescu (eds.), Oper. Theory Adv. Appl. 24, Birkhäuser, Basel, 1987, 167-181.
  • [2] R. Harte, Invertibility, singularity and Joseph L. Taylor, Proc. Roy. Irish Acad. Sect. A 81 (1981), 71-79.
  • [3] V. Kordula and V. Müller, Vasilescu-Martinelli formula for operators in Banach spaces, Studia Math. 113 (1995), 127-139.
  • [4] M. Putinar, Some invariants for semi-Fredholm systems of essentially commuting operators, J. Operator Theory 8 (1982), 65-90.
  • [5] J. L. Taylor, A joint spectrum for several commuting operators, J. Funct. Anal. 6 (1970), 172-191.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv123i3p291bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.